# SDR SWAA2014022425460

- Difficulty date: February 17, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 57,095 hours, 45,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY EMERGENCY EXIT LIGHT ASSEMBLY MISSING.  INSTALLED LIGHT ASSEMBLY IAW AMM.
